# SDR SWAA2023092893296

- Difficulty date: August 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 241AEF HAS THREE INSERTS WITH CORROSION.<[01] DUPLICATE ITEN - THIS FAULT WILL BE ACCOMPLISHED ON FAULT # TTG8Q00N1DRD;[02] VERIFIED STEP 1
